# SDR CA010628007

- Difficulty date: June 18, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Beech 99A
- Aircraft time: 51,646 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Controller
- Part number: 3013109
- Condition: Out Of Adj
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) SN 12348 START CONTROL WOULD CAUSE THE ENGINE TO POP ON START UP. UNIT REPLACED AND AIRCRAFT RETURNED TO SERVICE.
